Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 8, Pages 5–19 (Mi zvmmf10758)  

Experimental studies of difference gas dynamics models with shock waves

S. K. Godunova, D. V. Klyuchinskiib, S. V. Fortovac, V. V. Shepelevc

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Institute of Computer-Aided Design, Russian Academy of Sciences, Moscow, Russia

Abstract: A linearized version of the classical Godunov scheme as applied to nonlinear discontinuity decays is described. It is experimentally shown that this version guarantees an entropy nondecrease, which makes it possible to simulate entropy growth on shock waves. The structure of shock waves after the discontinuity decays is studied. It is shown that the width of the shock waves and the time required for their formation depend on the choice of the Courant number. The accuracy of the discontinuous solutions is tested numerically.

Key words: gas dynamics equations, Godunov's scheme, Riemann problem, shock waves, discontinuous solutions.

Funding Agency Grant Number
Russian Science Foundation 17-11-01293
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 17-01-00812_а


DOI: https://doi.org/10.31857/S004446690001997-7

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:8, 1201–1216

Bibliographic databases:

UDC: 519.635
Received: 05.03.2018

Citation: S. K. Godunov, D. V. Klyuchinskii, S. V. Fortova, V. V. Shepelev, “Experimental studies of difference gas dynamics models with shock waves”, Zh. Vychisl. Mat. Mat. Fiz., 58:8 (2018), 5–19; Comput. Math. Math. Phys., 58:8 (2018), 1201–1216

Citation in format AMSBIB
\Bibitem{GodKlyFor18}
\by S.~K.~Godunov, D.~V.~Klyuchinskii, S.~V.~Fortova, V.~V.~Shepelev
\paper Experimental studies of difference gas dynamics models with shock waves
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 8
\pages 5--19
\mathnet{http://mi.mathnet.ru/zvmmf10758}
\crossref{https://doi.org/10.31857/S004446690001997-7}
\elib{https://elibrary.ru/item.asp?id=36283420}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 8
\pages 1201--1216
\crossref{https://doi.org/10.1134/S0965542518080067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447951800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053933998}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10758
  • http://mi.mathnet.ru/eng/zvmmf/v58/i8/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:271
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022